Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


FIRST DAY ON ATRIPLA VOMITTING
Aug 17, 2013

HI I JUST STARTED TAKING ATRIPLA LAST NIGHT AND I HAD TROUBLE SLEEPING BUT EVENTUALLY SLEPT THOUGH IT WAS AN UNCOMFPRTABLE SLEEP FEELING SICK BUT WOKE UP FEELING FINE AND HAD A NATJIE FOR BREAKFAST AND YOGHURT AND TOOK MY ANTI BIOTIC MEDS METRONIDAZOLE AND DICLOFENAC A FEW A FEW HOURS LATER I VOMITED I AM NOT SURE IF ITS DUE TO THE ANTIBIOTICS I TOOK OR THIS IS PART OF ATRIPLA REACTING , HOW DO I REDUCE THESE SIDE EFFECTS AS I HAVE TO WORK MONDAY ?I AM SCARED TO EAT AND I HAVE ONE DOSE OF DICLOFENAC STILL REMAINING THAT I HAVE TO TAKE LATER ? I AM SO WORRIED

Response from Dr. Henry

When taking multiple drugs often hard to sort if a new symptom/problem is due to a particular drug or even an intercurrent new problem (ie food poisoning or gastroenteritis). Some patients will have a hang over like effect the morning after taking Atripla than can cause some nausea-that is worst in the first days/weeks after taking Atripla. I would inform your HIV doctor so she/he can monitor situation to determine if you might need an anti-nausea med or other intervention. If it is a Atripla effect hopefully it will diminish over the first several weeks. May consider taking your other meds later in the day for a while at least to focus on understanding the morning nausea issues. KH



Previous
chest pains
Next
voice /throat issues

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement